# SDR VRXR20180822002

- Difficulty date: August 8, 2018
- Submitted: August 22, 2018
- Operation: General aviation
- Aircraft: N858PB
- Make and model: Beech 58
- Aircraft serial: TH1541
- Aircraft time: 6,890 hours
- Engine: Cont IO550C
- Engine time: 3,939 hours
- Propeller: Mcauly 3AF32C512
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Stud
- Condition: Pulled
- Location: Tach Drive
- Part time: 3,939 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

STUD  PULLED OUT OF TACH DRIVE HOUSING COVER ALLOWING OIL TO LEAK OUT ONTO EXHAUST CAUSING SMOKE AND THE FLIGHT TO RETURN TO THE AIRPORT IMMEDIATELY AFTER TAKEOFF.  THE THREADS WERE PULLED OUT POSSIBLY FROM REPETITIVELY REMOVING BRACKET FROM THE Y PIPE DURING THE INSPECTION.
